Follow
Jordi Pujolàs
Jordi Pujolàs
Verified email at matematica.udl.cat - Homepage
Title
Cited by
Cited by
Year
Curves of genus two over fields of even characteristic
G Cardona, E Nart, J Pujolàs
Mathematische Zeitschrift 250, 177-201, 2005
512005
Simple and efficient hash-based verifiable mixing for remote electronic voting
F Sebé, JM Miret, J Pujolàs, J Puiggalí
Computer communications 33 (6), 667-675, 2010
402010
Distortion maps for supersingular genus two curves
SD Galbraith, J Pujolàs, C Ritzenthaler, B Smith
Journal of Mathematical Cryptology 3 (1), 1-18, 2009
152009
Bisection for genus 2 curves in odd characteristic
JM Miret, J Pujolas, A Rio
142009
Distortion maps for genus two curves
SD Galbraith, J Pujolàs, C Ritzenthaler, B Smith
arXiv preprint math/0611471, 2006
132006
The degree/diameter problem for mixed Abelian Cayley graphs
N López, H Pérez-Rosés, J Pujolàs
Discrete Applied Mathematics 231, 190-197, 2017
112017
Mixed Moore Cayley graphs
N López, H Pérez-Rosés, J Pujolas
Electronic Notes in Discrete Mathematics 46, 193-200, 2014
112014
Halving for the 2-Sylow subgroup of genus 2 curves over binary fields
JM Miret, R Moreno, J Pujolas, A Rio
Finite Fields and Their Applications 15 (5), 569-579, 2009
102009
Properties of mixed Moore graphs of directed degree one
N López, J Pujolas
Discrete Mathematics 338 (4), 522-526, 2015
92015
Explicit 2-power torsion of genus 2 curves over finite fields.
JM Miret, J Pujolas, A Rio
Adv. Math. Commun. 4 (2), 155-168, 2010
82010
Trisection for non-supersingular genus 2 curves in characteristic 2
J Pujolas, E Riquelme, N Theriault
International Journal of Computer Mathematics 93 (8), 1254-1264, 2016
52016
Bisection for genus 2 curves with a real model
JM Miret, J Pujolas, N Thériault
Bulletin of the Belgian Mathematical Society-Simon Stevin 22 (4), 589-602, 2015
52015
Trisection for supersingular genus 2 curves in characteristic 2.
JM Miret, J Pujolas, N Thériault
Adv. Math. Commun. 8 (4), 375-387, 2014
52014
Algorithms and cryptographic protocols using elliptic curves
JM Miret, R Moreno Chiral, J Pujolàs Boix, M Valls Marsal
Institut d'Estudis Catalans. Secció de Ciències i Tecnologia, 2007
52007
On the -adic valuation of the cardinality of elliptic curves over finite extensions of
JM Miret, J Pujolas, J Valera
Archiv der Mathematik 105 (3), 261-269, 2015
4*2015
A Moore-like bound for mixed abelian Cayley graphs.
N López, H Pérez-Rosés, J Pujolas
Electron. Notes Discret. Math. 54, 145-150, 2016
32016
Bisection and squares in genus 2
JM Miret, J Pujolàs, N Thériault
Finite Fields and Their Applications 36, 170-188, 2015
32015
Construction of extremal mixed graphs of diameter two
N López, H Pérez-Rosés, J Pujolàs, M Ždímalová
Discrete Applied Mathematics 263, 204-211, 2019
22019
Computing some fundamental numbers of the variety of nodal cubics in P3
JM Miret, J Pujolàs, K Saurav, S Xambó-Descamps
Journal of Symbolic Computation 44 (10), 1425-1447, 2009
22009
Trisections and cubes in elliptic curves
J Pujolàs, N Thériault
Journal of Pure and Applied Algebra 227 (4), 107259, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20